Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Nervousness, stabbing pain in chest, grieving over the loss of husband. Symptoms cause of concern?

my 49 year old husband died of what is believed to have been a massive heart attack . I was in bed with him and did CPR for 15 minutes. I know I am grieving and under stress, but I have felt nervous and have had several episodes of stabbing type heart pain. Do I need to be concerned? I m assuming it s anxiety. I have no arm, shoulder, jaw or back pain . I am 50.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Psychiatrist 's  Response
welcome to this forum
The symptoms are probably due to anxiety after this major incident which has acted as a great stressor for ur condition.sometimes pt develop somatic symptoms(due to anxiety or depression) which mimics the symptoms of the deceased, so u need not to worry.Just consult a psychiatrist and follow as he advices.
Answered: Mon, 24 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor